Alert archive / Florida / Gale Warnings in 2012

Gale Warning 8, NWS Jacksonville, FL

November 17, 2012

NWS Jacksonville, FL issued this gale warning at Nov 17, 2012, 3:46 AM EST. It took effect at Nov 17, 2012, 7:05 PM EST. It was in force for 38 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 17, 2012, 3:46 AM EST (08:46 UTC)
In effect from
Nov 17, 2012, 7:05 PM EST
Expired
Nov 19, 2012, 9:11 AM EST
In force
38 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted, in the capitals the NWS used until 2016.

135 
WHUS72 KJAX 170846
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
346 AM EST SAT NOV 17 2012

AMZ470-472-180300-
/O.EXT.KJAX.SC.Y.0046.000000T0000Z-121118T0300Z/
/O.NEW.KJAX.GL.W.0008.121118T0300Z-121119T0300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
346 AM EST SAT NOV 17 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST
SUNDAY. 

* WINDS: NORTHEAST WINDS 20 TO 25 KNOTS TODAY WILL BECOME  
  25 TO 30 KNOTS TONIGHT THROUGH SUNDAY EVENING. FREQUENT GUSTS   
  TO GALE FORCE CAN BE EXPECTED LATE THIS EVENING INTO SUNDAY 
  EVENING. WINDS WILL GRADUALLY SUBSIDE EARLY NEXT WEEK. 

* WAVES/SEAS...SEAS WILL STEADILY BUILD OVER THE WEEKEND WITH 
  MAX SEAS EXPECTED TO REACH 11 TO 13 FEET BY SUNDAY MORNING. 
  SEAS WILL GRADUALLY SUBSIDE EARLY NEXT WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-180300-
/O.EXT.KJAX.SC.Y.0046.000000T0000Z-121119T2200Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
346 AM EST SAT NOV 17 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST MONDAY...

* WINDS: NORTHEAST WINDS 20 TO 25 KNOTS. OCCASIONAL GUSTS TO GALE 
  FORCE WILL BE POSSIBLE. WINDS WILL GRADUALLY DECREASE EARLY 
  NEXT WEEK.  

* WAVES/SEAS...SEAS WILL STEADILY BUILD OVER THE WEEKEND WITH 
  MAX SEAS EXPECTED TO REACH 7 TO 10 FEET BY SUNDAY MORNING. 
  SEAS WILL BEGIN TO SUBSIDE EARLY NEXT WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ474-180300-
/O.CON.KJAX.SC.Y.0046.000000T0000Z-121119T2200Z/
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
346 AM EST SAT NOV 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY...

* WINDS: NORTHEAST WINDS 25 KNOTS. OCCASIONAL GUSTS TO GALE FORCE 
  CAN BE EXPECTED SATURDAY NIGHT INTO SUNDAY EVENING. WINDS WILL 
  GRADUALLY SUBSIDE EARLY NEXT WEEK. 

* WAVES/SEAS...SEAS WILL STEADILY BUILD OVER THE WEEKEND WITH 
  MAX SEAS EXPECTED TO REACH 9 TO 11 FEET BY SUNDAY MORNING. 
  SEAS WILL GRADUALLY SUBSIDE EARLY NEXT WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PP
8 follow-up statements
282 
WHUS72 KJAX 172056
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
356 PM EST SAT NOV 17 2012

AMZ470-472-180900-
/O.CON.KJAX.SC.Y.0046.000000T0000Z-121118T0300Z/
/O.CON.KJAX.GL.W.0008.121118T0300Z-121119T0300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
356 PM EST SAT NOV 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 PM EST SUNDAY...

* WINDS: NORTHEAST WINDS 25 TO 30 KNOTS TONIGHT THROUGH SUNDAY.
  FREQUENT GUSTS TO GALE FORCE CAN BE EXPECTED LATER TONIGHT
  CONTINUING INTO SUNDAY EVENING. WINDS WILL GRADUALLY SUBSIDE
  EARLY NEXT WEEK.

* WAVES/SEAS...SEAS WILL STEADILY BUILD OVER THE WEEKEND WITH MAX
  SEAS EXPECTED TO REACH AROUND 10 TO 16 FEET BY SUNDAY MORNING.
  SEAS WILL GRADUALLY SUBSIDE EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-474-180900-
/O.CON.KJAX.SC.Y.0046.000000T0000Z-121119T2200Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
356 PM EST SAT NOV 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY...

* WINDS: NORTHEAST WINDS 20 TO 25 KNOTS. OCCASIONAL GUSTS TO GALE
  FORCE WILL BE POSSIBLE TONIGHT INTO SUNDAY EVENING. WINDS WILL
  GRADUALLY SUBSIDE EARLY NEXT WEEK.

* WAVES/SEAS...SEAS WILL STEADILY BUILD OVER THE WEEKEND WITH MAX
  SEAS EXPECTED TO REACH 10 TO 15 FEET BY SUNDAY MORNING....WITH
  LOWER SEAS NEAR 6 TO 9 FEET CLOSER TO THE COAST. SEAS WILL
  GRADUALLY SUBSIDE EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
277 
WHUS72 KJAX 180005
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
705 PM EST SAT NOV 17 2012

AMZ470-472-180930-
/O.CAN.KJAX.SC.Y.0046.000000T0000Z-121118T0300Z/
/O.EXT.KJAX.GL.W.0008.121118T0005Z-121119T0300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
705 PM EST SAT NOV 17 2012

...GALE WARNING NOW IN EFFECT UNTIL 10 PM EST SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

* WINDS: NORTHEAST WINDS 25 TO 30 KNOTS TONIGHT THROUGH SUNDAY.
  FREQUENT GUSTS TO GALE FORCE CAN BE EXPECTED TONIGHT CONTINUING
  INTO SUNDAY EVENING. WINDS WILL GRADUALLY SUBSIDE EARLY NEXT
  WEEK.

* WAVES/SEAS...SEAS WILL STEADILY BUILD OVER THE WEEKEND WITH MAX
  SEAS EXPECTED TO REACH AROUND 12 TO 16 FEET BY SUNDAY MORNING.
  SEAS WILL GRADUALLY SUBSIDE EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ474-180930-
/O.UPG.KJAX.SC.Y.0046.000000T0000Z-121119T2200Z/
/O.EXB.KJAX.GL.W.0008.121118T0005Z-121119T0300Z/
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
705 PM EST SAT NOV 17 2012

...GALE WARNING IN EFFECT UNTIL 10 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 10 PM EST SUNDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: NORTHEAST WINDS AROUND 25 KNOTS WITH GUSTS TO GALE FORCE TONIGHT
  INTO SUNDAY EVENING. WINDS WILL GRADUALLY SUBSIDE EARLY NEXT
  WEEK.

* WAVES/SEAS...SEAS WILL STEADILY BUILD OVER THE WEEKEND WITH MAX
  SEAS EXPECTED TO REACH 10 TO 15 FEET BY SUNDAY MORNING. SEAS
  WILL GRADUALLY SUBSIDE EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-180930-
/O.CON.KJAX.SC.Y.0046.000000T0000Z-121119T2200Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
705 PM EST SAT NOV 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY...

* WINDS: NORTH TO NORTHEAST WINDS 25 KNOTS. OCCASIONAL GUSTS TO
  GALE FORCE WILL BE POSSIBLE TONIGHT INTO SUNDAY EVENING. WINDS
  WILL GRADUALLY SUBSIDE EARLY NEXT WEEK.

* WAVES/SEAS...SEAS WILL STEADILY BUILD OVER THE WEEKEND WITH MAX
  SEAS EXPECTED TO REACH 8 TO 12 FEET BY SUNDAY MORNING. SEAS
  WILL GRADUALLY SUBSIDE EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
254 
WHUS72 KJAX 180712
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
212 AM EST SUN NOV 18 2012

AMZ470-472-474-182000-
/O.EXT.KJAX.GL.W.0008.000000T0000Z-121119T1100Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
212 AM EST SUN NOV 18 2012

...GALE WARNING NOW IN EFFECT UNTIL 6 AM EST MONDAY...

* WINDS: NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE
  FORCE EXPECTED THROUGH TONIGHT. WINDS WILL GRADUALLY SUBSIDE TO
  SMALL CRAFT ADVISORY LEVELS ON MONDAY AND TUESDAY.

* WAVES/SEAS...SEAS OF 10 TO 14 FEET ARE EXPECTED THROUGH TONIGHT.
  SEAS WILL REMAIN ELEVATED BUT SLOWLY SUBSIDE MONDAY AND TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-182000-
/O.EXT.KJAX.SC.Y.0046.000000T0000Z-121120T1700Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
212 AM EST SUN NOV 18 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST TUESDAY...

* WINDS: NORTH WINDS 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE
  POSSIBLE THROUGH TONIGHT. WINDS WILL REMAIN ELEVATED TO ADVISORY
  LEVELS INTO TUESDAY.

* WAVES/SEAS...SEAS OF AT LEAST 7 TO 10 FEET EXPECTED THROUGH
  TONIGHT. SEAS WILL REMAIN ELEVATED TO ADVISORY LEVELS INTO
  TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JCH
863 
WHUS72 KJAX 181427
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
927 AM EST SUN NOV 18 2012

AMZ470-472-474-190000-
/O.CON.KJAX.GL.W.0008.000000T0000Z-121119T1100Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
927 AM EST SUN NOV 18 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...

* WINDS: NORTH 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE
  THROUGH TONIGHT. WINDS WILL GRADUALLY SUBSIDE TO SMALL CRAFT
  ADVISORY LEVELS MONDAY AND TUESDAY.

* WAVES/SEAS...10 TO 14 FEET THROUGH TONIGHT. SEAS WILL REMAIN
  ELEVATED BUT SLOWLY SUBSIDE MONDAY AND TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-190000-
/O.CON.KJAX.SC.Y.0046.000000T0000Z-121120T1700Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
927 AM EST SUN NOV 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST
TUESDAY...

* WINDS: NORTH 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE
  POSSIBLE THROUGH TONIGHT. WINDS WILL REMAIN ELEVATED TO ADVISORY
  LEVELS INTO TUESDAY.

* WAVES/SEAS...7 TO 10 FEET THROUGH TONIGHT. SEAS WILL REMAIN
  ELEVATED TO ADVISORY LEVELS INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
491 
WHUS72 KJAX 182028
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
328 PM EST SUN NOV 18 2012

AMZ470-472-474-190530-
/O.CON.KJAX.GL.W.0008.000000T0000Z-121119T1100Z/
/O.EXB.KJAX.SC.Y.0046.121119T1100Z-121123T2300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
328 PM EST SUN NOV 18 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO 6 PM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM MONDAY TO 6 PM EST
FRIDAY. A GALE WARNING REMAINS IN EFFECT THROUGH TONIGHT.

* WINDS: NORTH 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE
  TONIGHT. SMALL CRAFT ADVISORY LEVEL WINDS WILL PREVAIL MONDAY
  THROUGH FRIDAY.

* WAVES/SEAS...10 TO 13 FEET TONIGHT...8 TO 11 FEET MONDAY INTO
  FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-190530-
/O.EXT.KJAX.SC.Y.0046.000000T0000Z-121122T2300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
328 PM EST SUN NOV 18 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THURSDAY...

* WINDS: NORTH 20 TO 25 KNOTS THROUGH MONDAY...REMAINING AROUND 20
  KNOTS FOR TUESDAY THROUGH THURSDAY.

* WAVES/SEAS...6 TO 9 FEET THROUGH MONDAY...5 TO 7 FEET TUESDAY
  THROUGH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
649 
WHUS72 KJAX 190233
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
933 PM EST SUN NOV 18 2012

AMZ470-472-474-191045-
/O.CON.KJAX.GL.W.0008.000000T0000Z-121119T1100Z/
/O.CON.KJAX.SC.Y.0046.121119T1100Z-121123T2300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
933 PM EST SUN NOV 18 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM MONDAY TO
6 PM EST FRIDAY...

* WINDS: NORTH 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE
  THROUGH EARLY MONDAY MORNING. SMALL CRAFT ADVISORY LEVEL WINDS WILL
  PREVAIL MONDAY THROUGH FRIDAY.

* WAVES/SEAS...10 TO 13 FEET TONIGHT AND EARLY MONDAY...THEN 8 TO
  11 FEET LATE MONDAY INTO FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-191045-
/O.CON.KJAX.SC.Y.0046.000000T0000Z-121122T2300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
933 PM EST SUN NOV 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
THURSDAY...

* WINDS: NORTH 20 TO 25 KNOTS THROUGH MONDAY...REMAINING AROUND 
  20 KNOTS FOR TUESDAY THROUGH THURSDAY. 

* WAVES/SEAS...6 TO 9 FEET THROUGH MONDAY...5 TO 7 FEET TUESDAY 
  THROUGH THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
119 
WHUS72 KJAX 190857
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
357 AM EST MON NOV 19 2012

AMZ470-472-474-192000-
/O.EXT.KJAX.GL.W.0008.000000T0000Z-121119T1600Z/
/O.EXT.KJAX.SC.Y.0046.121119T1600Z-121123T2300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
357 AM EST MON NOV 19 2012

...GALE WARNING NOW IN EFFECT UNTIL 11 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
6 PM EST FRIDAY...

* WINDS: NORTH 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE
  THROUGH THIS MORNING. SMALL CRAFT ADVISORY LEVEL WINDS WILL
  PREVAIL THIS AFTERNOON THROUGH FRIDAY.

* WAVES/SEAS...9 TO 12 FEET TODAY...THEN 7 TO 10 FEET TUESDAY INTO
  FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-192000-
/O.EXT.KJAX.SC.Y.0046.000000T0000Z-121123T1100Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
357 AM EST MON NOV 19 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST FRIDAY...

* WINDS: NORTH 20 TO 25 KNOTS TODAY...REMAINING NEAR 20 KNOTS FOR
  TUESDAY THROUGH THURSDAY.

* WAVES/SEAS...6 TO 9 FEET TODAY...5 TO 7 FEET TUESDAY THROUGH
  THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JCH
968 
WHUS72 KJAX 191411
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
911 AM EST MON NOV 19 2012

AMZ470-472-474-200000-
/O.CAN.KJAX.GL.W.0008.000000T0000Z-121119T1600Z/
/O.EXT.KJAX.SC.Y.0046.121119T1411Z-121123T2300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
911 AM EST MON NOV 19 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
GALE WARNING. 

* WINDS: NORTH 25 TO 30 KNOTS TODAY...20 TO 25 KNOTS TUESDAY THROUGH
  FRIDAY.

* WAVES/SEAS...9 TO 12 FEET TODAY...THEN 7 TO 10 FEET TUESDAY 
  INTO FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33
KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ450-452-454-200000-
/O.CON.KJAX.SC.Y.0046.000000T0000Z-121123T1100Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
911 AM EST MON NOV 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY...

* WINDS: NORTH 20 TO 25 KNOTS TODAY...REMAINING NEAR 20 KNOTS 
  FOR TUESDAY THROUGH THURSDAY. 

* WAVES/SEAS...6 TO 9 FEET TODAY...5 TO 7 FEET TUESDAY THROUGH 
  THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Nov 16, 8:55 PM EST, 6 hours 51 minutes earlier.

Area forecast discussion, Nov 16, 8:55 PM EST, 6 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
855 PM EST FRI NOV 16 2012

.UPDATE...LARGE SURFACE HIGH WILL BUILD OVER NEW ENGLAND THIS
WEEKEND WHICH WILL TIGHTEN THE GRADIENT AND WINDS ALONG THE
SOUTHEAST COAST. INVERTED SURFACE TROUGH/LOW WILL DEVELOP OFF THE FL
COAST AS AMPLIFYING UPPER TROUGH SLOWLY APPROACHES FROM THE
WEST...KEEPING THE PRESSURE GRADIENT TIGHT INTO EARLY NEXT WEEK.
MODELS SHOW RAIN DEVELOPING ALONG THE NE FL COASTLINE TONIGHT WITH
CURRENT RADARS SHOWING SHOWERS INCREASING OVER THE NE FL COASTAL
OFFSHORE WATERS. ONLY MINOR ADJUSTMENTS TO POP GRIDS FOR TONIGHT.
WILL UP MIN TEMPS SLIGHTLY TONIGHT AS OBS AND LAV GUIDANCE ARE
RUNNING HIGHER THAN CURRENT FORECAST.

&&

.AVIATION...OVERCAST CIGS AROUND 010-015 THIS EVENING AT TAF SITES
BUT PERIODS OF IFR CIGS AROUND 005-010 POSSIBLE. AS LIFT BEGINS
TO INCREASE TOWARD EARLY SAT MORNING AS MID/UPPER TROUGH DIGS IN
OVER THE ERN GULF...INCREASING CHANCES OF LIGHT RAIN/SHOWERS
EXPECTED ESPECIALLY NEAR THE COAST FROM CRG TO SSI. FOR NOW HAVE
VCSH MENTIONED BY 13Z AND MVFR CIGS AROUND 010-020...THOUGH THESE
CIGS ADMITTEDLY COULD BE A BIT OPTIMISTIC. GUSTY NNE WINDS EXPECTED
SAT INCREASING TO AROUND 15G25KT.

&&

.MARINE...WINDS AND SEAS HAVE INCREASED AS LOW PRES TROUGHING HAS
INCREASED OFF THE E CENTRAL FL COAST. WINDS AND SEAS ARE ABOVE ALL
OF THE WIND AND WAVE GUIDANCE AT THIS TIME...AND THUS HAVE ADJUSTED
WINDS AND SEAS UP SLIGHTLY IN THE FCST. SWAN WAVE MODEL DOING A
SUPERIOR JOB THAN WAVEWATCH AND WAS USED FOR INITIAL CONDS.

RIP CURRENTS: HIGH RISK DUE TO STRONGER WINDS AND BUILDS SEAS
THROUGH THE WEEKEND.

NO CHANGES ANTICIPATED TO THE COASTAL FLOOD ADVY AND HIGH RIP
CURRENT RISK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  43  61  44  62 /   0   0   0  10
SSI  50  62  51  62 /  10  10  20  30
JAX  50  63  50  65 /  30  30  20  30
SGJ  55  67  59  67 /  60  70  50  40
GNV  50  67  50  69 /  20  40  20  10
OCF  53  71  53  72 /  10  30  20   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK THROUGH SUNDAY EVENING FOR DUVAL-FLAGLER-
     NASSAU-ST JOHNS.

     COASTAL FLOOD ADVISORY FROM 8 AM TO 2 PM EST SATURDAY FOR DUVAL-
     FLAGLER-NASSAU-ST JOHNS.

GA...HIGH RIP CURRENT RISK THROUGH SUNDAY EVENING FOR COASTAL CAMDEN-
     COASTAL GLYNN.

     COASTAL FLOOD ADVISORY FROM 8 AM TO 2 PM EST SATURDAY FOR
     COASTAL CAMDEN-COASTAL GLYNN.

AM...SMALL CRAFT ADVISORY UNTIL 5 PM EST MONDAY FOR ALTAMAHA SOUND GA
     TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
     BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
     AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 10 PM EST SUNDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

&&

ZIBURA/SHASHY/
Hazardous weather outlook, Nov 16, 8:44 PM EST, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL...UPDATED
844 PM EST FRI NOV 16 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-170900-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
844 PM EST FRI NOV 16 2012

...MINOR COASTAL FLOODING AND BEACH EROSION EXPECTED THROUGH THE WEEKEND...

...ROUGH SURF AND HIGH RISK OF RIP CURRENTS THROUGH THE WEEKEND...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

PERSISTENT AND STRONG ONSHORE WILL CONTINUE TO BRING HAZARDOUS
MARINE AND COASTAL CONDITIONS TO THE SOUTHEAST GEORGIA AND NORTHEAST
FLORIDA COAST THROUGH THE WEEKEND.

NORTH TO NORTHEAST FLOW AND LARGE EAST SWELLS CONTINUE SMALL CRAFT
ADVISORY CONDITIONS OVER THE COASTAL WATERS...AND A HIGH RIP CURRENT
RISK AT THE BEACHES.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE COASTAL WATERS
LATER TONIGHT AND THROUGH THE WEEKEND.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ONSHORE WINDS AND PERSISTENT OCEAN SWELLS WILL CREATE A HIGH RISK OF
RIP CURRENTS AT AREA BEACHES THROUGH THE WEEKEND.

MINOR COASTAL FLOODING AND BEACH EROSION IS EXPECTED SATURDAY AND
SUNDAY DURING THE HIGH TIDE CYCLE AS PERSISTENT ONSHORE FLOW
COMBINES WITH ASTRONOMICALLY HIGH TIDES. ELEVATED WATERS LEVELS WILL
ALSO AFFECT INLAND WATERWAYS AND TRIBUTARIES INCLUDING THE
INTRACOASTAL WATERWAY AND ST JOHNS RIVER BASIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MKT/JCH/MZ

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 3:48 AM ESTLake Wind AdvisoryJAXFlagler, Nassau34 hr
Nov 17, 9:41 AM ESTSpecial Marine WarningJAX2 hr
Nov 17, 2:37 PM ESTCoastal Flood AdvisoryJAXFlagler, Nassau23 hr

Nearby

Gale Warnings in Florida, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.